Skip to main content
Article
Contractive relaxation systems and the scalar multidimensional conservation law
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
  • MA Katsoulakis, University of Massachusetts - Amherst
  • AE Tzavaras
Publication Date
1997
Abstract
This Article does not have an abstract.
Pages
195-233
Citation Information
MA Katsoulakis and AE Tzavaras. "Contractive relaxation systems and the scalar multidimensional conservation law" COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS Vol. 22 Iss. 1-2 (1997)
Available at: http://works.bepress.com/markos_katsoulakis/33/